Osteomol 665 Paracetamol is formulated with bi-layer technology which delivers immediate and sustained pain relief. Persistent pain may be associated with Osteoarthritis, muscular aches and/or pains such as backache. Each dose provides up to eight hours relief from persistent osteoarthritis pain.
Dosage form: Tablet Quantity: 96 tablets Active ingredient: Paracetamol 665mg
Children 12 year to Adults: 2 tablets, swallowed whole with water three times a day or every 6-8 hours (maximum 6 caplets in 24 hours).
Ask your pharmacist – They must decide if this product is right for you. Incorrect use could be harmful.